Ann Clin Case Rep | Volume 7, Issue 1 | Case Report | Open Access

Lenvatinib – Induced Takotsubo Syndrome in Patient with Thyroid Cancer

Fashafsha Zaki ZA1*, Shchekochikhin DY1, Mesitskaya DF1, Tyukanova ES2, Nartova A1, Andreeva O1, Bogdanova AA3, Pershina ES3, Usov A4, Dikur O1 and Poltavskaya MG1

1Department of Cardiology, Functional and Ultrasound Diagnostics of N.V. Sklifosovsky Institute for Clinical Medicine, I.M. Sechenov First Moscow State Medical University (Sechenov University), Russia
2Department of Oncology, Radiotherapy and Plastic Surgery, Federal Clinical Research Centre of Russia’s, Federal Medical-Biological Agency, Russia
3Department of Functional Diagnostics, The State Budgetary Healthcare Institution (City Clinical Hospital No. 1 named after Pirogov), Russia
4Departmentof Oncology and Reconstructive Plastic Surgery of the Breast, Hadassah Medical Moscow, Russia

*Correspondance to: Fashafsha Zaki ZA 

Fulltext PDF

Abstract

As anti-Vascular Endothelial Growth Factor (VEGF) including Tyrosine Kinase Inhibitors (TKI) become more widely used for the treatment of a variety of malignancies including Thyroid Cancer (TC), it is important for oncologists and patients to understand the potential adverse effects associated with these drugs. This review presents a case of Takotsubo cardiomyopathy, associated with use of Lenvatinib therapy for thyroid cancer. It discusses the necessary interventions and treatment are needed to successfully resolve the complications that occur. This case illustrates the importance of close monitoring of patients under TKI therapy in order to identify early signs of congestive heart failure or myocardium damage.

Citation:

Fashafsha Zaki ZA, Shchekochikhin DY, Mesitskaya DF, Tyukanova ES, Nartova A, Andreeva O, et al. Lenvatinib – Induced Takotsubo Syndrome in Patient with Thyroid Cancer. Ann Clin Case Rep. 2022; 7: 2323..

Subscribe to Our Newsletter